# SDR CWQA072709N595S

- Difficulty date: July 27, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N595S
- Make and model: Cessna 560XL
- Aircraft serial: 5606012
- Aircraft time: 136 hours, 86 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 41011680108
- Part serial: 0704
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB MIS-COMPARE AFTER TAKEOFF.  UNSCHEDULED LANDING ACCOMPLISHED.  STAB ACTUATOR REPLACED.
